# SDR 06FDEA03551

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE SKIN AT NR 14 TRACK CUTOUT FOUND CRACKED.  CUTOUT TRIMMED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR DOUBLER AND FILLER FABRICATED AS PER   SRM 57-  10-00 FIGURE 21 VOLUME I AND INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR   CLASSIFIED AS   MAJOR PER GMM 6-2-100.
